# SDR SWAA2021112439554

- Difficulty date: November 1, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; WL 156; RBL 23; STA 727F TO STA 727I; R/H Z ANGLE HAS MULTIPLE AREAS OF CORROSION; AS MARKED / REMOVED COSSORION ON 'Z' ANGLE FROM STA 727F - I IAW SRM 53-00-53-1A-2. EVALUATED CORROSION REMOVAL ORG THK 0.040' REMAINING MATERIAL 0.034'. MATERIAL LOSS 0.006' FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. FABRICATED NEW 'Z' ANGLE IAW B737 SRM 51-40-05-0G-0 AND B737 SRM 53-00-53-2R-5. INSTALLED NEW 'Z' ANGLE FROM ST 727I - 10 TO STA 767 IAW B737 SRM 51-40-02-1G-0 AND SRM B737 53-00-53-2R-5
